×

Navigation

Facts

  • The psilocybin and psilocin in magic mushrooms can also be produced synthetically in labs, but law enforcement does not indicate that this is occurring.
  • PCP users may experience blurred vision, flicking up and down of the eye and drooling.
  • The signs and symptoms of a Vicodin overdose are similar to that of a heroin overdose, and the individual will become extremely sleepy and may struggle to stay conscious.
  • The Drug Abuse Warning Network lists opiates among the four most frequently mentioned drugs reported in drug-related death cases.

GET HELP LOCATING A DRUG TREATMENT PROGRAM

Phone Email
Durham, NH. - Other Languages

Although trying to find a drug rehab program can seem to be an overwhelming task, discovering one that provides services for other languages is an added challenge. However, these days many rehab facilities employ staff members who are bilingual. When you have found a rehab program that meets your needs, speak to their staff about the likelihood of delivering their services other languages during you or your loved one's time in treatment. While they may not initially have the capability to offer their services in other languages they may perhaps be able to find a way to accommodate your needs. Often the rehab program will do its best to to provide special services in order to help everybody they can.

  • Pine Haven Boys Center
    23.9 miles from Durham, New Hampshire
    Pine Haven Boys Center is a Drug Abuse Treatment Facility that is located at:

    133 River Road
    Suncook, NH. 3275

    If you would like to contact Pine Haven Boys Center, you can reach them at 603-485-7141.

    Pine Haven Boys Center offers the following treatment services: Spanish, Other Languages
    Payment forms accepted: Medicaid